Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Closed convex hypersurfaces with curvature restrictions


Author: Rolf Schneider
Journal: Proc. Amer. Math. Soc. 103 (1988), 1201-1204
MSC: Primary 53A07; Secondary 52A20
MathSciNet review: 955009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using elementary facts from the theory of convex bodies, we obtain an improved version of J. Rauch's [5] inclusion theorem for ovaloids with comparable second fundamental forms and a generalization of a result of A. W. Goodman [4] on the position of the curvature centroids for ovaloids with restricted radii of curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A07, 52A20

Retrieve articles in all journals with MSC: 53A07, 52A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955009-0
PII: S 0002-9939(1988)0955009-0
Article copyright: © Copyright 1988 American Mathematical Society